# SDR SWAA2019011528081

- Difficulty date: January 1, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,076 hours, 28,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY LIGHT AFT INOP.  RELAMPED LIGHT IAW AMM.
